By Topic

Comments on "Statistics of the scattering cross section of small number of random scatterers" [with reply]

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$33 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

4 Author(s)
A. Abdi ; Dept. of Electr. & Comput. Eng., Tehran Univ., Iran ; S. Nader-Esfahani ; J. S. Daba ; M. R. Bell

For original paper see IEEE Trans. Antennas Propag., vol.43, p.773-83 (1995 August). The present comment discusses the use of a recursive method and an orthonormal Laguerre polynomial representation in the original paper; a reply is given by the original authors.

Published in:

IEEE Transactions on Antennas and Propagation  (Volume:48 ,  Issue: 5 )